Tbilisi Mathematical Journal

Perturbed fourth-order Kirchho-type problems

Shapour Heidarkhani, Shahin Moradi, Giuseppe Caristi, and Bin Ge

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish the existence of at least three distinct weak solutions for a perturbed nonlocal fourth-order Kirchhoff-type problem with Navier boundary conditions under appropriate hypotheses on nonlinear terms. Our main tools are based on variational methods and some critical points theorems. We give some examples to illustrate the obtained results.

Article information

Source
Tbilisi Math. J., Volume 11, Issue 4 (2018), 113-143.

Dates
Received: 8 March 2018
Accepted: 21 September 2018
First available in Project Euclid: 4 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1546570890

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 35J40: Boundary value problems for higher-order elliptic equations 35J35: Variational methods for higher-order elliptic equations 31B30: Biharmonic and polyharmonic equations and functions 35G30: Boundary value problems for nonlinear higher-order equations 74H20: Existence of solutions 35Q35: PDEs in connection with fluid mechanics

Keywords
three distinct solutions fourth-order boundary value problem Kirchhoff-type problem Navier condition variational methods

Citation

Heidarkhani, Shapour; Moradi, Shahin; Caristi, Giuseppe; Ge, Bin. Perturbed fourth-order Kirchho-type problems. Tbilisi Math. J. 11 (2018), no. 4, 113--143. https://projecteuclid.org/euclid.tbilisi/1546570890


Export citation

References

  • G.A. Afrouzi, G. Caristi, S. Moradi, D. Barilla, One solution for nonlocal fourth order equations, Boletim Sociedade Paranaense de Matemática, to appear.
  • G. Autuori, F. Colasuonno, P. Pucci, Blow up at infinity of solutions of polyharmonic Kirchhoff systems, Complex Var. Elliptic Equ. 57 (2012) 379-395.
  • G. Autuori, F. Colasuonno, P. Pucci, Lifespan estimates for solutions of polyharmonic Kirchhoff systems, Math. Mod. Meth. Appl. Sci. 22 (2012) 1150009 [36 pages].
  • G. Autuori, F. Colasuonno, P. Pucci, On the existence of stationary solutions for higher-order $p$-Kirchhoff problems, Commun. Contemp. Math. 16 (2014) 1450002 [43 pages].
  • G. Bonanno, A critical points theorem and nonlinear differential problems, J. Global Optim. 28 (2004) 249-258.
  • G. Bonanno, P. Candito, Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities, J. Differ. Equ. 244 (2008) 3031-3059.
  • G. Bonanno, B. Di Bella, A boundary value problem for fourth-order elastic beam equations, J. Math. Anal. Appl. 343 (2008) 1166-1176.
  • A. Cabada, J.A. Cid, L. Sanchez, Positivity and lower and upper solutions for fourth-order boundary value problems, Nonlinear Anal. TMA 67 (2007) 1599-1612.
  • M. Chipot, B. Lovat, Some remarks on non local elliptic and parabolic problems, Nonlinear Anal. TMA 30 (1997) 4619-4627.
  • F. Colasuonno, P. Pucci, Multiplicity of solutions for $p(x)$-polyharmonic elliptic Kirchhoff equations, Nonlinear Anal. TMA 74 (2011) 5962-5974.
  • M. Ferrara, S. Khademloo, S. Heidarkhani, Multiplicity results for perturbed fourth-order Kirchhoff type elliptic problems, Appl. Math. Comput. 234 (2014) 316-325.
  • J.R. Graef, S. Heidarkhani, L. Kong, A variational approach to a Kirchhoff-type problem involving two parameters, Results. Math. 63 (2013) 877-889.
  • J.R. Graef, S. Heidarkhani, L. Kong, Multiple solutions for a class of $(p_{1},\ldots,p_{n})$-biharmonic systems, Commun. Pure Appl. Anal. (CPAA) 12 (2013) 1393-1406.
  • X. He, W. Zou, Infinitely many positive solutions for Kirchhoff-type problems, Nonlinear Anal. TMA 70 (2009) 1407-1414.
  • S. Heidarkhani, Existence of non-trivial solutions for systems of $n$ fourth order partial differential equations, Math. Slovaca 64 (2014) 1249-1266.
  • S. Heidarkhani, Existence of solutions for a two-point boundary-value problem of a fourth order Sturm-Liouville type, Electronic J. Differ. Equ., Vol. 2012 (2012), No. 84, pp. 1-15.
  • S. Heidarkhani, G.A. Afrouzi, Some multiplicity results to the existence of three solutions for a dirichlet boundary value problem involving the $p$-Laplacian, Math. Model. Anal. 16 (2011) 390-400.
  • S. Heidarkhani, G.A. Afrouzi, M. Ferrara, S. Moradi, Variational approaches to impulsive elastic beam equations of Kirchhoff type, Complex Var. Elliptic Equ. 61 (2016) 931-968.
  • S. Heidarkhani, G. A. Afrouzi, S. Moradi, G. Caristi, Existence of three solutions for multi-point boundary value problems, J. Nonlinear Funct. Anal. 2017, Art. ID 47, 1-19.
  • S. Heidarkhani, G.A. Afrouzi, D. O'Regan, Existence of three solutions for a Kirchhoff-type boundary-value problem, Electronic J. Differ. Equ. Vol. 2011 (2011), No. 91, pp. 1-11.
  • S. Heidarkhani, A. Cabada, G.A. Afrouzi, S. Moradi, G. Caristi, A variational approach to perturbed impulsive fractional differential equations, J. Comput. Appl. Math. 341 (2018) 42-60.
  • S. Heidarkhani, A.L.A. De Araujo, G.A. Afrouzi, S. Moradi, Multiple solutions for Kirchhoff-type problems with variable exponent and nonhomogeneous Neumann conditions, Math. Nachr. 291 (2018) 326-342.
  • S. Heidarkhani, M. Ferrara, S. Khademloo, Nontrivial solutions for one-dimensional fourth-order Kirchhoff-type equations, Mediterr. J. Math. 13 (2016) 217-236.
  • S. Heidarkhani, J. Henderson, Infinitely many solutions for nonlocal elliptic system of $(p_1,\ldots, p_n)$-Kirchhoff type, Electronic J. Differ. Equ., Vol. 2012 (2012), No. 69, pp. 1-15.
  • S. Heidarkhani, S. Khademloo, A. Solimaninia, Multiple solutions for a perturbed fourth-order Kirchhoff type elliptic problem, Portugal. Math. (N.S.) 71 (2014) 39-61.
  • S. Heidarkhani, S. Moradi, S.A. Tersian, Three solutions for second-order boundary-value problems with variable exponents, Electron. J. Qual. Theory Differ. Equ. 2018, No. 33, 1-19.
  • S. Heidarkhani, A. Salari, G. Caristi, D. Barilla, Perturbed nonlocal fourth order equations of Kirchhoff type with Navier boundary conditions, Bound. Value Probl. (2017) 2017:86, 1-20.
  • S. Heidarkhani, Y. Tian, C.-L. Tang, Existence of three solutions for a class of $(p_1,\ldots,p_n)$-biharmonic systems with Navier boundary conditions, Ann. Polon. Math. 104 (2012) 261-277.
  • L. Jiang, Z. Zhou, Three solutions to Dirichlet boundary value problems for $p$-Laplacian difference equations, Adv. Differ. Equ. 2008 (2007) 1-10.
  • G. Kirchhoff, Vorlesungen uber mathematische Physik: Mechanik, Teubner, Leipzig (1883).
  • L. Kong, Existence of solutions to boundary value problems arising from the fractional advection dispersion equation, Electronic J. Diff. Equ., Vol. 2013 (2013), No. 106, pp. 1-15.
  • L. Li, C.-L. Tang, Existence of three solutions for $(p,q)$-biharmonic systems, Nonlinear Anal. TMA 73 (2010) 796-805.
  • C. Li, C.-L. Tang, Three solutions for a Navier boundary value problem involving the $p$-biharmonic, Nonlinear Anal. TMA 72 (2010) 1339-1347.
  • J. Liu, S.X. Chen, X. Wu, Existence and multiplicity of solutions for a class of fourth-order elliptic equations in $\mathbb{R}^N$, J. Math. Anal. Appl. 395 (2012) 608-615.
  • H. Liu, N. Su, Existence of three solutions for a $p$-biharmonic problem, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 15 (2008) 445-452.
  • A. Mao, Z. Zhang, Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition, Nonlinear Anal. TMA 70 (2009) 1275-1287.
  • M. Massar, E.M. Hssini, N. Tsouli, M. Talbi, Infinitely many solutions for a fourth-order Kirchhoff type elliptic problem, J. Math. Comput. Sci. 8 (2014) 33-51.
  • G. Molica Bisci, V. Rădulescu, Applications of local linking to nonlocal Neumann problems, Commun. Contemp. Math. 17 (2014) 1450001 [17 pages].
  • G. Molica Bisci, V. Rădulescu, Mountain pass solutions for nonlocal equations, Annales Academiæ Scientiarum Fennicæ Mathematica 39 (2014) 579-592.
  • G. Molica Bisci, D. Repovš, Multiple solutions of $p$-biharmonic equations with Navier boundary conditions, Complex Var. Elliptic Equ. 59 (2014) 271-284.
  • K. Perera, Z.T. Zhang, Nontrivial solutions of Kirchhoff-type problems via the Yang index, J. Differ. Equ. 221 (2006) 246-255.
  • B. Ricceri, On an elliptic Kirchhoff-type problem depending on two parameters, J. Global Optim. 46 (2010) 543-549.
  • F. Wang, Y. An, Existence and multiplicity of solutions for a fourth-order elliptic equation, Bound. Value Probl. (2012) 2012:6, 1-9.
  • F. Wang, T. An, Y. An, Existence of solutions for fourth order elliptic equations of Kirchhoff type on $\mathbb{R}^N$, Electron. J. Qual. Theory Differ. Equ. 39 (2014) 1-11.
  • F. Wang, M. Avci, Y. An, Existence of solutions for fourth order elliptic equations of Kirchhoff-type, J. Math. Anal. Appl. 409 (2014) 140-146.